# SDR SWAA2024121759025

- Difficulty date: November 12, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 66,145 hours, 39,621 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN GALLEY R-1 DOOR FUS CUTOUT LOWER SILL SCUFF PLATE EDGE CRACKED 2EA PLACES<[01] SUMMARY=LOCATED DRILLED AND COUNTERSANK NEW SCUFF PLATE AS PER B 737 SRM 51-40-05-0G-0 & SRM 51-40-08-0G-0. (SCUFF PLATE TO BE INSTALLED ON ITEMTTG8Q003E01N);[02] CORRECTION TO READ SUMMARY=LOCATED DRILLED AND COUNTERSANK NEW SCUFF PLATE AS PER B 737 SRM 51-40-05-0G-0 & SRM 51-40-08-0G-0. DWG # 141A8430 (SCUFF PLATE TO BE INSTALLED ON ITEMTTG8Q003E01N);[03] VERIFIED STEP # 2
